# SDR SIMA201809287001

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 5,365 hours, 3,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ABOVE FWD SERVICE DOOR IS CRACKED.-C/A-FOUND FWD SERVICE DOOR EMERGENCY EXIT LIGHT COVER CRACKED. RAR NEW EMERGENCY EXIT LIGHT COVER. IAW AMM 33-50-19.
